Advanced Search
MyIDEAS: Login to save this paper or follow this series

On Local and Network Games

Contents:

Author Info

  • Martin Shubik

    ()
    (Yale University, School of Management)

  • Thomas Quint

    ()
    (University of Nevada, Reno)

Abstract

The knowledge constraints and transactions costs imposed by geographical distance, network connections and time conspire to justify local behavior as a good approximation for global rationality. We consider a class of games to illustrate this relationship and raise some questions as to what constitutes a satisfactory solution concept.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://papers.ssrn.com/sol3/papers.cfm?abstract_id=396081
Download Restriction: no

Bibliographic Info

Paper provided by Yale School of Management in its series Yale School of Management Working Papers with number ysm361.

as in new window
Length:
Date of creation: 28 Jul 2004
Date of revision:
Handle: RePEc:ysm:somwrk:ysm361

Contact details of provider:
Web page: http://icf.som.yale.edu/
More information through EDIRC

Related research

Keywords: Local Games; Network Games; Advertising;

Other versions of this item:

Find related papers by JEL classification:

This paper has been announced in the following NEP Reports:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Shubik, Martin, 1996. "Why equilibrium? A note on the noncooperative equilibria of some matrix games," Journal of Economic Behavior & Organization, Elsevier, vol. 29(3), pages 537-539, May.
  2. Morris, Stephen, 2000. "Contagion," Review of Economic Studies, Wiley Blackwell, vol. 67(1), pages 57-78, January.
  3. Harsanyi, John C, 1995. "Games with Incomplete Information," American Economic Review, American Economic Association, vol. 85(3), pages 291-303, June.
Full references (including those not matched with items on IDEAS)

Citations

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:ysm:somwrk:ysm361. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: ().

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.